On a limit theorem for an additive functional on a nonrecurrent Markovian chain

Authors

  • N. A. Ruzhevich

Abstract

We establish conditions under which the distribution of an additive functional on a nonrecurrent Markovian chain is asymptotically normal.

Published

25.02.1997

Issue

Section

Research articles

How to Cite

Ruzhevich, N. A. “On a Limit Theorem for an Additive Functional on a Nonrecurrent Markovian Chain”. Ukrains’kyi Matematychnyi Zhurnal, vol. 49, no. 2, Feb. 1997, pp. 262–271, https://umj.imath.kiev.ua/index.php/umj/article/view/5003.